# SDR SWIA200718392

- Difficulty date: June 20, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 2,186 hours, 1,179 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STRONG FUEL ODOR COMING FROM FORWARD AND AFT LAVS.  PERFORMED CLEANING AND FLUSHING PROCEDURES ON FORWARD AND AFT LAVS IAW MONOGRAM CMM 38-35-04.  SNIFFER INDICATIONS ARE WITHIN LIMITS.
